Π 1 0 Classes, Peano Arithmetic, Randomness, and Computable Domination

Notre Dame Journal of Formal Logic 51 (1):127-159 (2010)
  Copy   BIBTEX

Abstract

We present an overview of the topics in the title and of some of the key results pertaining to them. These have historically been topics of interest in computability theory and continue to be a rich source of problems and ideas. In particular, we draw attention to the links and connections between these topics and explore their significance to modern research in the field

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,310

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
A Model of Peano Arithmetic with No Elementary End Extension.George Mills - 1978 - Journal of Symbolic Logic 43 (3):563-567.
Model-Theoretic Properties Characterizing Peano Arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
On the Complexity of Models of Arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.

Analytics

Added to PP
2010-09-13

Downloads
28 (#412,831)

6 months
1 (#415,900)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Antibasis Theorems for {\ Pi^ 0_1} Classes and the Jump Hierarchy.Ahmet Çevik - 2013 - Archive for Mathematical Logic 52 (1-2):137-142.
Choice Classes.Ahmet Çevik - 2016 - Mathematical Logic Quarterly 62 (6):563-574.

Add more citations

References found in this work

The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (7-12):159-166.
The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Mathematical Logic Quarterly 14 (7‐12):159-166.
Ramsey's Theorem and Cone Avoidance.Damir Dzhafarov & Carl Jockusch Jr - 2009 - Journal of Symbolic Logic 74 (2):557 - 578.

View all 11 references / Add more references